MathSciNet Relay Station
MathSciNet bibliographic data
MR1901105 35Q53 (35B35 35B40 35Q55 76B15 76E30)
Angulo, J.; Bona, J. L.; Linares, F.; Scialom, M. Scaling, stability and singularities for nonlinear, dispersive wave equations: the critical case. Nonlinearity 15 (2002), no. 3, 759–786.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement